• Previous Article
    A blow-up result for the chemotaxis system with nonlinear signal production and logistic source
  • DCDS-B Home
  • This Issue
  • Next Article
    A Wong-Zakai approximation of stochastic differential equations driven by a general semimartingale
May  2021, 26(5): 2509-2535. doi: 10.3934/dcdsb.2020193

The nonstationary flows of micropolar fluids with thermal convection: An iterative approach

1. 

Departamento de Matemática, Universidade Federal de Pernambuco, Recife, PE, Brazil

2. 

Departamento de Matemática, Universidad de Tarapacá, Arica, Chile

* Corresponding author: miguel@dmat.ufpe.br

Received  October 2019 Revised  January 2020 Published  June 2020

Fund Project: This work was partially supported by CAPES-PRINT, 88887.311962/2018-00.
Charles Amorim was supported by CNPQ/Brazil

We consider a problem that describes the motion of a viscous incompressible and heat-conducting micropolar fluids in a bounded domain $ \Omega \subset \mathbb{R}^3 $. We use an iterative method to analyze the existence, uniqueness, and regularity of the solutions. We also determine the convergence rates in several norms.

Citation: Charles Amorim, Miguel Loayza, Marko A. Rojas-Medar. The nonstationary flows of micropolar fluids with thermal convection: An iterative approach. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2509-2535. doi: 10.3934/dcdsb.2020193
References:
[1]

C. Amrouche and V. Girault, On the existence and regularity of the solution of Stokes problem in arbitrary dimension, Proc. Japan Acad. Ser. A Math. Sci., 67 (1991), 171-175.  doi: 10.3792/pjaa.67.171.  Google Scholar

[2]

J. Boussinesq, Théorie Analytique de la Chaleur II, Gauthier-Villars, 1903. Google Scholar

[3]

A. C. Eringen, Simple microfluids, Internat. J. Engrg. Sci., 2 (1964), 205-217.  doi: 10.1016/0020-7225(64)90005-9.  Google Scholar

[4]

A. C. Eringen, Theory of micropolar fluids, J. Math. Mech., 16 (1966), 1-18.  doi: 10.1512/iumj.1967.16.16001.  Google Scholar

[5]

D. D. Joseph, Stability of Fluid Motions. I, Springer Tracts in Natural Philosophy, 27, Springer-Verlag, Berlin-New York, 1976. doi: 10.1007/978-3-642-80991-0.  Google Scholar

[6]

Y. Kagei and M. Skowron, Nonstationary flows of nonsymmetric fluids with thermal convection, Hiroshima Math. J., 23 (1993), 343-363.  doi: 10.32917/hmj/1206128257.  Google Scholar

[7]

O. A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow, Mathematics and its Applications, 2, Gordon and Breach, Science Publishers, New York-London-Paris, 1969.  Google Scholar

[8]

O. A. Ladyzhenskaya, V. A. Solonnikov and N. N. Uralćeva, Linear and Quasilinear Equations of Parabolic Type, Translations of Mathematical Monographs, 23, American Mathematical Society, Providence, RI, 1968.  Google Scholar

[9]

J.-L. Lions, Quelques méthodes de résolution des problémes aux limites non linéares, Dunod; Gauthier-Villars, Paris, 1969.  Google Scholar

[10]

G. Łukaszewicz, On the existence, uniqueness and asymptotic properties for solutions of flows of asymmetric fluids, Rend. Accad. Naz. Sci. XL Mem. Mat. (5), 13 (1989), 105-120.   Google Scholar

[11]

G. Łukaszewicz and W. Waluś, On stationary flows of asymmetric fluids with heat convection, Math. Methods Appl. Sci., 11 (1989), 343-351.  doi: 10.1002/mma.1670110304.  Google Scholar

[12]

G. Łukaszewicz, Micropolar Fluids. Theory and Applications, Modeling and Simulation in Science, Engineering and Technology, Birkhäuser Boston, Inc., Boston, MA, 1999. doi: 10.1007/978-1-4612-0641-5.  Google Scholar

[13]

L. G. Petrosyan, Some problems of mechanics of fluids with antisymmetric stress tensor, Izd. Erevan Univ., (1984). Google Scholar

[14]

M. A. Rojas-Medar and E. E. Ortega-Torres, The equations of a viscous asymmetric fluid: An interactive approach, ZAMM Z. Angew. Math. Mech., 85 (2005), 471-489.  doi: 10.1002/zamm.199910189.  Google Scholar

[15]

M. A. Rojas-Medar, Magneto-micropolar fluid motion: Existence and uniqueness of strong solution, Math. Nachr., 188 (1997), 301-319.  doi: 10.1002/mana.19971880116.  Google Scholar

[16]

R. Temam, Navier-Stokes Equations. Theory and Numerical Analysis, Studies in Mathematics and its Applications, 2, North-Holland Publishing Co., Amsterdam-New York-Oxford, 1977.  Google Scholar

[17]

A. G. Zarubin, An iterative method for the approximate solution of an initial-boundary value problem for heat convection equations, Comput. Math. Math. Phys., 33 (1993), 1077-1085.   Google Scholar

show all references

References:
[1]

C. Amrouche and V. Girault, On the existence and regularity of the solution of Stokes problem in arbitrary dimension, Proc. Japan Acad. Ser. A Math. Sci., 67 (1991), 171-175.  doi: 10.3792/pjaa.67.171.  Google Scholar

[2]

J. Boussinesq, Théorie Analytique de la Chaleur II, Gauthier-Villars, 1903. Google Scholar

[3]

A. C. Eringen, Simple microfluids, Internat. J. Engrg. Sci., 2 (1964), 205-217.  doi: 10.1016/0020-7225(64)90005-9.  Google Scholar

[4]

A. C. Eringen, Theory of micropolar fluids, J. Math. Mech., 16 (1966), 1-18.  doi: 10.1512/iumj.1967.16.16001.  Google Scholar

[5]

D. D. Joseph, Stability of Fluid Motions. I, Springer Tracts in Natural Philosophy, 27, Springer-Verlag, Berlin-New York, 1976. doi: 10.1007/978-3-642-80991-0.  Google Scholar

[6]

Y. Kagei and M. Skowron, Nonstationary flows of nonsymmetric fluids with thermal convection, Hiroshima Math. J., 23 (1993), 343-363.  doi: 10.32917/hmj/1206128257.  Google Scholar

[7]

O. A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow, Mathematics and its Applications, 2, Gordon and Breach, Science Publishers, New York-London-Paris, 1969.  Google Scholar

[8]

O. A. Ladyzhenskaya, V. A. Solonnikov and N. N. Uralćeva, Linear and Quasilinear Equations of Parabolic Type, Translations of Mathematical Monographs, 23, American Mathematical Society, Providence, RI, 1968.  Google Scholar

[9]

J.-L. Lions, Quelques méthodes de résolution des problémes aux limites non linéares, Dunod; Gauthier-Villars, Paris, 1969.  Google Scholar

[10]

G. Łukaszewicz, On the existence, uniqueness and asymptotic properties for solutions of flows of asymmetric fluids, Rend. Accad. Naz. Sci. XL Mem. Mat. (5), 13 (1989), 105-120.   Google Scholar

[11]

G. Łukaszewicz and W. Waluś, On stationary flows of asymmetric fluids with heat convection, Math. Methods Appl. Sci., 11 (1989), 343-351.  doi: 10.1002/mma.1670110304.  Google Scholar

[12]

G. Łukaszewicz, Micropolar Fluids. Theory and Applications, Modeling and Simulation in Science, Engineering and Technology, Birkhäuser Boston, Inc., Boston, MA, 1999. doi: 10.1007/978-1-4612-0641-5.  Google Scholar

[13]

L. G. Petrosyan, Some problems of mechanics of fluids with antisymmetric stress tensor, Izd. Erevan Univ., (1984). Google Scholar

[14]

M. A. Rojas-Medar and E. E. Ortega-Torres, The equations of a viscous asymmetric fluid: An interactive approach, ZAMM Z. Angew. Math. Mech., 85 (2005), 471-489.  doi: 10.1002/zamm.199910189.  Google Scholar

[15]

M. A. Rojas-Medar, Magneto-micropolar fluid motion: Existence and uniqueness of strong solution, Math. Nachr., 188 (1997), 301-319.  doi: 10.1002/mana.19971880116.  Google Scholar

[16]

R. Temam, Navier-Stokes Equations. Theory and Numerical Analysis, Studies in Mathematics and its Applications, 2, North-Holland Publishing Co., Amsterdam-New York-Oxford, 1977.  Google Scholar

[17]

A. G. Zarubin, An iterative method for the approximate solution of an initial-boundary value problem for heat convection equations, Comput. Math. Math. Phys., 33 (1993), 1077-1085.   Google Scholar

[1]

Zhiming Guo, Zhi-Chun Yang, Xingfu Zou. Existence and uniqueness of positive solution to a non-local differential equation with homogeneous Dirichlet boundary condition---A non-monotone case. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1825-1838. doi: 10.3934/cpaa.2012.11.1825

[2]

Junichi Minagawa. On the uniqueness of Nash equilibrium in strategic-form games. Journal of Dynamics & Games, 2020, 7 (2) : 97-104. doi: 10.3934/jdg.2020006

[3]

Samir Adly, Oanh Chau, Mohamed Rochdi. Solvability of a class of thermal dynamical contact problems with subdifferential conditions. Numerical Algebra, Control & Optimization, 2012, 2 (1) : 91-104. doi: 10.3934/naco.2012.2.91

[4]

Alexandre B. Simas, Fábio J. Valentim. $W$-Sobolev spaces: Higher order and regularity. Communications on Pure & Applied Analysis, 2015, 14 (2) : 597-607. doi: 10.3934/cpaa.2015.14.597

[5]

Prasanta Kumar Barik, Ankik Kumar Giri, Rajesh Kumar. Mass-conserving weak solutions to the coagulation and collisional breakage equation with singular rates. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2021009

[6]

Haiyan Wang. Existence and nonexistence of positive radial solutions for quasilinear systems. Conference Publications, 2009, 2009 (Special) : 810-817. doi: 10.3934/proc.2009.2009.810

[7]

Chin-Chin Wu. Existence of traveling wavefront for discrete bistable competition model. Discrete & Continuous Dynamical Systems - B, 2011, 16 (3) : 973-984. doi: 10.3934/dcdsb.2011.16.973

[8]

Shu-Yu Hsu. Existence and properties of ancient solutions of the Yamabe flow. Discrete & Continuous Dynamical Systems - A, 2018, 38 (1) : 91-129. doi: 10.3934/dcds.2018005

[9]

Graziano Crasta, Philippe G. LeFloch. Existence result for a class of nonconservative and nonstrictly hyperbolic systems. Communications on Pure & Applied Analysis, 2002, 1 (4) : 513-530. doi: 10.3934/cpaa.2002.1.513

[10]

J. Frédéric Bonnans, Justina Gianatti, Francisco J. Silva. On the convergence of the Sakawa-Shindo algorithm in stochastic control. Mathematical Control & Related Fields, 2016, 6 (3) : 391-406. doi: 10.3934/mcrf.2016008

[11]

Fernando P. da Costa, João T. Pinto, Rafael Sasportes. On the convergence to critical scaling profiles in submonolayer deposition models. Kinetic & Related Models, 2018, 11 (6) : 1359-1376. doi: 10.3934/krm.2018053

[12]

Alberto Bressan, Carlotta Donadello. On the convergence of viscous approximations after shock interactions. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 29-48. doi: 10.3934/dcds.2009.23.29

[13]

Caifang Wang, Tie Zhou. The order of convergence for Landweber Scheme with $\alpha,\beta$-rule. Inverse Problems & Imaging, 2012, 6 (1) : 133-146. doi: 10.3934/ipi.2012.6.133

[14]

Philippe G. Lefloch, Cristinel Mardare, Sorin Mardare. Isometric immersions into the Minkowski spacetime for Lorentzian manifolds with limited regularity. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 341-365. doi: 10.3934/dcds.2009.23.341

[15]

Jiangxing Wang. Convergence analysis of an accurate and efficient method for nonlinear Maxwell's equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2429-2440. doi: 10.3934/dcdsb.2020185

[16]

A. Aghajani, S. F. Mottaghi. Regularity of extremal solutions of semilinaer fourth-order elliptic problems with general nonlinearities. Communications on Pure & Applied Analysis, 2018, 17 (3) : 887-898. doi: 10.3934/cpaa.2018044

[17]

Hyeong-Ohk Bae, Hyoungsuk So, Yeonghun Youn. Interior regularity to the steady incompressible shear thinning fluids with non-Standard growth. Networks & Heterogeneous Media, 2018, 13 (3) : 479-491. doi: 10.3934/nhm.2018021

[18]

José Raúl Quintero, Juan Carlos Muñoz Grajales. On the existence and computation of periodic travelling waves for a 2D water wave model. Communications on Pure & Applied Analysis, 2018, 17 (2) : 557-578. doi: 10.3934/cpaa.2018030

[19]

Lucas C. F. Ferreira, Jhean E. Pérez-López, Élder J. Villamizar-Roa. On the product in Besov-Lorentz-Morrey spaces and existence of solutions for the stationary Boussinesq equations. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2423-2439. doi: 10.3934/cpaa.2018115

[20]

Luigi C. Berselli, Jishan Fan. Logarithmic and improved regularity criteria for the 3D nematic liquid crystals models, Boussinesq system, and MHD equations in a bounded domain. Communications on Pure & Applied Analysis, 2015, 14 (2) : 637-655. doi: 10.3934/cpaa.2015.14.637

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (74)
  • HTML views (260)
  • Cited by (0)

[Back to Top]